Vol. 68, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Convergence theorems in Banach algebras

Robert Beauwens and Jean-Jacques Van Binnebeek

Vol. 68 (1977), No. 1, 13–24
Abstract

It is shown that several convergence theorems for linear operators, usually established by Hilbert space techniques are consequences of the general relations between convergence, monotonicity and order units in ordered Banach spaces.

Mathematical Subject Classification 2000
Primary: 46H05
Milestones
Received: 3 June 1975
Published: 1 January 1977
Authors
Robert Beauwens
Jean-Jacques Van Binnebeek